# SDR DALA2023120810061

- Difficulty date: December 7, 2023
- Submitted: December 8, 2023
- Operation: Air carrier
- Aircraft: N993AT
- Make and model: Boeing 717-200
- Aircraft serial: 55137
- Aircraft time: 58,304 hours, 41,115 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 9538 -ATB/GEAR/DE- THE AIRCRAFT WAS RETURNED TO THE DEPARTURE AIRPORT AFTER THE LANDING GEAR WOULD NOT RETRACT AFTER TAKEOFF. THE FLIGHT CREW DECLARED AN EMERGENCY WITH ATC. THE LANDING WAS UNEVENTFUL. CORRECTIVE ACTION: MAINTENANCE DISCOVERED THE GROUND SENSING MECHANISM WAS OUT OF ADJUSTMENT. AFTER BEING RE-ADJUSTED THE GROUND SENSING SYSTEM CHECK GOOD AND ALL GEAR SWINGS WERE NORMAL. (LP #4294462)
